WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.037.259S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number:04.037.259s, synthes lot number: 29p7020, supplier lot number: n/a, release to warehouse date: 21nov2019, expiration date: 31oct2029, supplier: jabil-monument.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the proximal femoral nailing system (tfna) nail broke.It is unknown if there was a patient involvement.Concomitant devices reported: tfna fenestrated helical blade 95 mm, sterile (part# 04.038.395, lot# 36p4782, quantity# 1).This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: a product investigation was conducted: investigation flow: damage visual inspection: the 12mm/130 deg ti cann tfna 380mm/left-sterile (p/n: 04.037.259s, lot number: 29p7020) was received at us cq.Visual inspection of the complaint device showed the nail had broken at the slot.Some possible drill marks were observed.Device failure/defect was identified.Document/specification review: no design issues or discrepancies were identified.The complaint was confirmed.Investigation conclusion: this complaint is confirmed as the nail had broken at the slot.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number:04.037.259s synthes lot number: 29p7020 supplier lot number: n/a release to warehouse date: nov 21, 2019 expiration date: oct 31, 2029 supplier: jabil-monument no ncrs were generated during production.Device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.